# SDR P5CA0300828

- Difficulty date: April 10, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY GEAR W/W STA 1438 1460 1 INCH CRACK AT INTERCOSTAL AT LONGERON BOX.  REPAIR PER SRM 51-40-03 FIG 1.
